Advil Children's Suspension for Fever from Colds or Flu Dye Free Grape
100 mL
$9.99
Dosage & Directions: if possible, use weight to dose; otherwise use age. Use only the measuring device provided. Shake well and ensure that all the contents of the dosage cup are taken. Doses below may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief.
- Weight: (lbs.) under 24, (kg) under 10.9; age (years): under 2 years; dosage (teaspoons): use Advil pediatric drops Fever From Colds or Flu
- Weight: (lbs.) 24-35, (kg) 10.9-15.9, age (years): 2-3, dosage (teaspoons): 1 1/4 tsp. = 6 ml
- Weight: (lbs.) 36-47, (kg) 16.0-21.3, age (years): 4-5, dosage (teaspoons): 2 tsp. = 10 ml
- Weight: (lbs.) 48-59, (kg) 21.4-26.7, age (years): 6-8, dosage (teaspoons): 2 1/2 tsp. = 12.5 ml
- Weight: (lbs.) 60-71, (kg) 26.8-32.5, age (years): 9-10, dosage (teaspoons): 3 tsp. = 15 ml
- Weight: (lbs.) 72-95, (kg) 32.6-43.0, age (years): 11-12, dosage (teaspoons): 3 3/4 tsp. = 19 ml
Caution: KEEP OUT OF REACH OF CHILDREN. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advise by a doctor.
Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs. Do not combine with other Advil products, pain or fever medicine or products containing ibuprofen. In case of overdose, contact a doctor or Poison Control Centre immediately, even if there are no symptoms. FOR FURTHER INFORMATION SEE PACKAGE INSERT.
Safety Seal: Do not use if full body sleeve is broken or missing. THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.
- Specially formulated for children 2 to 12 years old, Children?s Advil Fever from Cold or Flu oral suspension quickly relieves fever, sore throat pain, and earaches.
- Featuring a dye-free, non-staining liquid formula, Children?s Advil oral suspension is easy to dose to help get your kid back to being a kid. Each 5 mL dose (1 teaspoon) of Children?s Advil oral suspension contains 100 mg of ibuprofen ? reducing fever fast and providing up to 8 hours of relief with just one dose.
- Advil has provided safe, effective fever and pain relief for over 35 years.
- This package includes one 100 mL bottle of dye-free Children?s Advil Fever from Cold or Flu oral suspension with great-tasting grape flavour.
- Unfortunately, due to the nature of this item, we cannot accept any returns.
- We are only able to ship this item to Canadian customers.
- This item cannot be shipped to Quebec due to provincial pharmacy regulations.